# SDR ASAA2013070595481

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,516 hours, 7,305 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, ENGINE 1 LOGGED LONG TERM FAULT 76-31361.  THE START LEVER SIGNAL DISAGREE.  ACFT GROUNDED.  FOUND GROUND WIRE FROM PIN 15, D11288 TO GD800-DC NOT SEATED IN GROUND BLOCK, RECONNECTED AND TESTS GOOD REF WDM 76-21-11, AND REF FIM 76-11 TASK 801. PERFORMED EEC TEST 73-21-00-700-804-F00 TEST PASSED WITH NO FAULTS.
